# SDR AALA20140313016

- Difficulty date: February 20, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737823
- Aircraft serial: 31139
- Aircraft time: 6,678 hours, 2,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 147A722130
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE POTABLE WATER SERVICE PANEL FILL PORT.  R & R POTABLE WATER PANEL PAN & STIFFENERS IAW AARD 51-10-05-1 & DRAWING 147A7221.
